# SDR YENA201706260547

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 39,289 hours, 13,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LT AFT SHEAR WEB FROM FRAMES 69 - 70 AFT OF R2 DOOR.  REMOVED CORROSION AND VERIFIED BEYOND LIMITS.  REMOVED AND REPLACED IAW SRM 53-41-17, FIG 001.
